# SDR AALA20151127001

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 60,276 hours, 20,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 23600
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 24DEF TO 36DEF.  R & R BATTERY PACK AT ROW 24DEF.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD IAW AMM 33-51-07.  SEE ALSO SDR AALA20151127011.
